TITLE

Intravenous amiodarone in intensive care: time for a reappraisal?

AUTHOR(S)
James, Rachael P.; Groba, Casiano Barrera; James, P R; Barrera Groba, C
PUB. DATE
August 2001
SOURCE
Intensive Care Medicine;Aug2001, Vol. 27 Issue 8, p1433
SOURCE TYPE
Academic Journal
DOC. TYPE
letter
ABSTRACT
Presents a letter to the editor about drug toxicity in acute hepatitis.
ACCESSION #
15729416

 

Related Articles

  • Beware toxicity of old drugs. Kaufman, Rich; R.M.D. // Cortlandt Forum;4/25/96, Vol. 9 Issue 4, p62 

    Provides information on the toxicity of expired drugs. Risks of diseases; Suggestions of not using medication after the expiration date.

  • Folate intakes from diet and supplements may place certain Canadians at risk for folic acid toxicity – CORRIGENDUM. Mudryj, Adriana N.; de Groh, Margaret; Aukema, Harold M.; Yu, Nancy // British Journal of Nutrition;12/14/2016, Vol. 116 Issue 11, p1995 

    A correction to the article "Folate intakes from diet and supplements may place certain Canadians at risk for folic acid toxicity" that was published in the September 9, 2016 issue is presented.

  • Fluoroquinolone Toxicity Profiles: A Review Focusing on Newer Agents. Lipsky, Benjamin A.; Baker, Catherine A. // Clinical Infectious Diseases;2/1/1999, Vol. 28 Issue 2, p352 

    For 2 decades fluoroquinolones have been found to be generally well-tolerated and safe. Adverse events may be inherent to the class or influenced by structural modifications. The commonest adverse events are gastrointestinal tract (GI) and central nervous system (CNS) reactions; nephrotoxicity...

  • Ketotifen overdose: surveillance of the toxicity of a new drug. Jefferys, D.B.; Volans, G.N. // British Medical Journal (Clinical Research Edition);5/30/1981, Vol. 282 Issue 6278, p1755 

    Investigates the toxicity of the antiasthmatic drug ketotifen affecting patients in Great Britain. Symptoms of overdosage in man; Amount of the therapeutic plasma concentration of ketotifen; Adequacy of the information provided in the drug label.

  • Fatal multisystemic toxicity associated with prophylaxis with pyrimethamine and sulfadoxine (Fansidar). Selby, C.D.; Ladusans, E.J.; Smith, P.G. // British Medical Journal (Clinical Research Edition);1/12/1985, Vol. 290 Issue 6462, p113 

    Presents a case report of 60-year old woman suffering of fatal illness related to prophylactic use of Fansidar. History of Fandisar intake; Occurrence of complications due to drug toxicity; Restrictions on the drug intake.

  • CORRESPONDENCE.  // British Medical Journal (Clinical Research Edition);10/18/1986, Vol. 293 Issue 6553, p1023 

    Presents a correspondence related to medicine. Significance of an ideal bodyweight; Implications of speech development; Drug administration and toxicity.

  • Drug reactions and the lung.  // British Medical Journal;10/30/1976, Vol. 2 Issue 6043, p1030 

    Focuses on the capability of the lungs to manipulate drug molecules. Importance of system as site of drug toxicity; Tendency of drugs to precipitate acute and chronic pulmonary toxicity; Development of pulmonary fibrosis as reaction to drugs.

  • Dextromethorphan/diphenhydramine abuse: Recreational drug use led to multiple toxicities: 4 case reports.  // Reactions Weekly;6/22/2019, Vol. 1758 Issue 1, p144 

    No abstract available.

  • Brimonidine: Various toxicities following accidental ingestion: case report.  // Reactions Weekly;6/22/2019, Vol. 1758 Issue 1, p84 

    No abstract available.

  • Multiple drugs: Various toxicities: case report.  // Reactions Weekly;Jun2019, Vol. 1756 Issue 1, p242 

    The article presents a case study of a 45-year-old woman who developed rash, drowsiness, hypomagnesaemia, mutism, catatonia and akinesia during treatment with penicillamine, lorazepam, tacrolimus or ciclosporin.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics